# SDR IPXA2017011312678

- Difficulty date: December 29, 2016
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  DOUBLER IS CRACKED INSIDE MLG WW AT LEFT WALL FWD PUSHROD FEED THROUGH.  REMOVED AND REPLACED THE DOUBLER IAW SRM 51-33-01.
